Top
10
Doctor insights on: Weaning Problems

Share
Dr. Warren Foster
5 doctors shared insights

Weaning Problems (Overview)

Weaning problems refers to difficulty in transitioning a baby off of mother's breast milk to a bottle or to a cup


1

1
Constant problem with oral fixations. How can I wean myself off?

Constant problem with oral fixations. How can I wean myself off?

Sophisticated...: ...Question. Are you seeing a psychotherapist? The first question is what exactly, and why is it bothering you: wide range of possibilities. Sometimes "habits" can be altered behaviorally, other times insight is necessary. Ask your md for a referral to an expert. ...Read more

Dr. Warren Foster
5 doctors shared insights

Weaning Problems (Overview)

Weaning problems refers to difficulty in transitioning a baby off of mother's breast milk to a bottle or to a cup


2

2
How long should someone take buspar? Do you need to get weaned off of it?Does abrupt discontinuation cause problems?

How long should someone take buspar? Do you need to get weaned off of it?Does abrupt discontinuation cause problems?

Talk to your doctor!: Talk to your doctor! the basic answer is that you should take Buspar as long as directed by your doctor. Do not stop it on your own. You will need to get instructions on how to stop taking it. Originally Buspar was not thought to cause problems when it was taken for a short time. Sometimes it is used for long periods of time, in those cases many physicians will wean off slowly. Ask your physician. ...Read more

See 1 more doctor answer
3

3
Age 66, insomniac all my life, take .25 mg Xanax at night. Tried weaning slowly, no luck. Exhausted. Back to .25 xanax. Any harm, long-term problems?

Age 66, insomniac all my life, take .25 mg Xanax at night. Tried weaning slowly, no luck. Exhausted. Back to .25 xanax. Any harm, long-term problems?

Insomnia: You likely have chronic primary insomnia, which will probably always require medication. There are several choices with proven safety and efficacy - see your doctor. ...Read more

See 1 more doctor answer
4

4
Can weaning off Zyprexa and Adderall & stopping at the same time cause major problems with dopamine levels and brain function. If so what? Day 22 off

Can weaning off Zyprexa and Adderall & stopping at the same time cause major problems with dopamine levels and brain function. If so what? Day 22 off

Medication weaning : Discontinuing meds needs careful supervision by the prescribing provider, because meds used to treat the brain DO have "withdrawal" effects because of neurotransmitter level changes in brain tissue and cells. The symptoms vary w/ med and person. Weaning or tapering is done to allow the brain to adjust with cautious medical care. ...Read more

See 1 more doctor answer
6

6
How can I wean off mental health medications?

How can I wean off mental health medications?

"wean" is right: Most medications have some effects when they are discontinued, especially if they are done suddenly. Benzodiazepines, seizure medications (used in psychiatry as mood stabilizers), certain blood pressure medications (used in children who have adhd and behavioral and sleep issues, and some adults with anxiety and panic), and some antidepressants, all nead careful withdrawal. Your dr. Can guide you. ...Read more

See 1 more doctor answer
7

7
Which methods can I use to wean a 26 year old man off fried foods?

Which methods can I use to wean a 26 year old man off fried foods?

Gentle persuasion: 26 year olds independence must be respected. Making your case for needing him to be healthy, showing a good example and enlisting the help if other family members. ...Read more

See 1 more doctor answer
9

9
How to wean off 100mg mscontin 3xday for 2 yes, now at 60mg 1xday for 2mnths, my withdraws are sevear if i don't take any, ?

How to wean off 100mg mscontin 3xday for 2 yes, now at 60mg 1xday for 2mnths, my withdraws are sevear if i don't take any, ?

Suggest subaxone : You are taking a high dose of morphine . I doubt that you will be able to taper your self off easily. You have intense withdrawal and is already opiod dependent . Using subaxone will take care of your pain and is dosed once a day . Withdrawal of subaxone is less intense. ...Read more

See 1 more doctor answer
10

10
Is it possible 4 me 2 gradually wean myself off perc.10325 by cutting in half and slowly stop taking it.Been on for 8 yrs. I have pain, but i want off ?

Yes: A long slow taper can work but it's difficult and you have to have a plan to deal with the pain and the withdrawals as the narcotics leave your system. Maybe your doctor can work with you to arrange acupuncture or Lidocaine patches; anti inflammatories if tolerated. Some pain will respond to antidepressant type medication or Neurontin which are non narcotic. You will need a lot of support. ...Read more

See 1 more doctor answer